# SDR DALA2016111108705

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING AT LT AFT OVERWING EMERGENCY EXIT DOOR BEAM 1 FWD EDGE. CLIP WAS REPLACED AND INSTALLED PER SRM 51-41-02, 51-41-05, AND DRAWING 9957735 REV G.
